MAUDE Adverse Event Report: BIOSPHERE MEDICAL SA TENOR MICRO GUIDE WIRE; VASCULAR GUIDEWIRE

BIOSPHERE MEDICAL SA TENOR MICRO GUIDE WIRE; VASCULAR GUIDEWIRE
Model Number 00884450093641
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a transarterial chemoembolization (tace) procedure, approximately 5 cm of the guidewire detached within the patient's peripheral blood vessel.The physician decided not to retrieve the detached portion of the device as the patient was noted to be not unwell.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
TENOR MICRO GUIDE WIRE
Common Device Name
VASCULAR GUIDEWIRE
Manufacturer (Section D)
BIOSPHERE MEDICAL SA
parc des nations, paris nord 2
383, rue de la belle etoile
95700
FR  95700
MDR Report Key9594323
Report Number9615728-2020-00001
Device Sequence Number2353349
Product Code DQX
UDI-Device Identifier00884450093641
UDI-Public00884450093641
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K061171
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model Number00884450093641
Device Catalogue NumberTNR2411/CN
Device Lot Number4540293
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/16/2019
Supplement Date Received by Manufacturer02/14/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date02/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1